# SDR AALA20101012TUL05

- Difficulty date: October 12, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N3515
- Make and model: Doug DC-9-82
- Aircraft serial: 49892
- Aircraft time: 59,654 hours, 31,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBFLOOR DOUBLER UNDER G-1 GALLEY DRAIN PAN CORRODED.  REPAIRED SUBFLOOR UNDER G-1 GALLEY DRAIN PAN REFERENCE PRELIMINARY EA DATED 10-8-10 AND FINAL EA MD80-53-013476 AND AARD 53-20-00-16.
